# SDR AALA20170331003

- Difficulty date: March 31, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 51,909 hours, 20,912 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A2101
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON RIGHT OUTER WING AFT SPAR WEB AT THE FUEL BOOST PUMP NEAR THE LOWER BONDING STRAP ATTACH HOLE, RIGHT INBOARD FRONT SPAR STATION 124 TO 128.  REPAIRED IAW EA 268574, SRM 51-10-02 AND SRM  57-20-10-1A-3.
